# SDR PLGA001018

- Difficulty date: October 18, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-PQI - FLT 4720 - DURING FLIGHT, CREW NOTED THAT THE STABILIZER DE-ICER BOOT STATUS LIGHT WAS ON.  CREW RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM AFTER SEVERAL SYSTEM CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
